# SDR AWXA200601052

- Difficulty date: June 27, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 75,245 hours, 29,357 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Cracked
- Location: T/E Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK DISCOVERED THE LT OTBD T/E FLAP FORE FLAP CENTER TRACK, 2ND FROM OUTBOARD END SUPPORT FITTINGS, CRACKED ON THE INBOARD AND OUTBOARD HALVES.  FLAP WILL BE REPLACED.  NO MAJOR REPAIR FORM WILL BE COMPLETED. FLAP WAS REMOVED AND REPLACED. THE FOLLOWING INFORMATION WAS ADDED: PART NUMBER, TAT, TAC, AND WING STATION LOCATION.
